advertisement
Question
Posted by: Anon | 2010/04/27

Phototoxic reaction

I am taking an antibiotic and after spending time outdoors (in the shade the whole time I had a skin reaction and it looks just like the images for photoxic reaction. Should I continue the antibiotic?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
You can continue the antibiotic but avoid sunlight or wear a high level sunblock. Some antibiotics can cause such reactions ( like tetracyclines)
dR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/28

Hallo Anon
You can continue the antibiotic but avoid sunlight or wear a high level sunblock. Some antibiotics can cause such reactions ( like tetracyclines)
dR Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement